Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 149, Number 4

Tate module and bad reduction
Tim Dokchitser, Vladimir Dokchitser and Adam Morgan.
Proc. Amer. Math. Soc. 149 (2021), 1361-1372
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242296
An on-average Maeda-type conjecture in the level aspect
Kimball Martin.
Proc. Amer. Math. Soc. 149 (2021), 1373-1386
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242297
Cohomological dimension of ideals defining Veronese subrings
Vaibhav Pandey.
Proc. Amer. Math. Soc. 149 (2021), 1387-1393
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242298
Isomorphisms of graded path algebras
Jason Gaddis.
Proc. Amer. Math. Soc. 149 (2021), 1395-1403
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242299
Degrees of symmetric Grothendieck polynomials and Castelnuovo-Mumford regularity
Jenna Rajchgot, Yi Ren, Colleen Robichaux, Avery St. Dizier and Anna Weigandt.
Proc. Amer. Math. Soc. 149 (2021), 1405-1416
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242300
Differential existential closedness for the $j$-function
Vahagn Aslanyan, Sebastian Eterović and Jonathan Kirby.
Proc. Amer. Math. Soc. 149 (2021), 1417-1429
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242301
A proof of Sørensen’s conjecture on Hermitian surfaces
Peter Beelen, Mrinmoy Datta and Masaaki Homma.
Proc. Amer. Math. Soc. 149 (2021), 1431-1441
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242302
Predictability, topological entropy, and invariant random orders
Andrei Alpeev, Tom Meyerovitch and Sieye Ryu.
Proc. Amer. Math. Soc. 149 (2021), 1443-1457
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242303
Bloch functions on the unit ball of a Banach space
Alejandro Miralles.
Proc. Amer. Math. Soc. 149 (2021), 1459-1470
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242304
Multilinear spherical maximal function
Georgios Dosidis.
Proc. Amer. Math. Soc. 149 (2021), 1471-1480
Abstract, references and article information
Full-text PDF
MathSciNet review: 4242305
The fundamental gap for a one-dimensional Schrödinger operator with Robin boundary conditions
Ben Andrews, Julie Clutterbuck and Daniel Hauer.
Proc. Amer. Math. Soc. 149 (2021), 1481-1493
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242306
Conformable fractional Hermite-Hadamard type inequalities for product of two harmonic $s$-convex functions
B. Meftah, M. Benssaad, W. Kaidouchi and S. Ghomrani.
Proc. Amer. Math. Soc. 149 (2021), 1495-1506
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242307
Extensions of the John–Nirenberg theorem and applications
Javier Canto and Carlos Pérez.
Proc. Amer. Math. Soc. 149 (2021), 1507-1525
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242308
Long time behavior of solutions to the damped forced generalized Ostrovsky equation below the energy space
Zaiyun Zhang, Zhenhai Liu, Youjun Deng, Jianhua Huang and Chuangxia Huang.
Proc. Amer. Math. Soc. 149 (2021), 1527-1542
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242309
Maximality and finiteness of type 1 subdiagonal algebras
Guoxing Ji.
Proc. Amer. Math. Soc. 149 (2021), 1543-1554
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242310
When the weak separation condition implies the generalized finite type condition
Kathryn E. Hare, Kevin G. Hare and Alex Rutar.
Proc. Amer. Math. Soc. 149 (2021), 1555-1568
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242311
Spaces $C(K)$ with an equivalent URED norm
Antonio Avilés and Stanimir Troyanski.
Proc. Amer. Math. Soc. 149 (2021), 1569-1579
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242312
A nonlocal transport equation modeling complex roots of polynomials under differentiation
Sean O’Rourke and Stefan Steinerberger.
Proc. Amer. Math. Soc. 149 (2021), 1581-1592
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242313
Equisingularity and EIDS
Terence Gaffney and Maria Aparecida Soares Ruas.
Proc. Amer. Math. Soc. 149 (2021), 1593-1608
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242314
A group invariant Bishop-Phelps theorem
Javier Falcó.
Proc. Amer. Math. Soc. 149 (2021), 1609-1612
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242315
Weak$^*$ fixed point property and the space of affine functions
Emanuele Casini, Enrico Miglierina and Łukasz Piasecki.
Proc. Amer. Math. Soc. 149 (2021), 1613-1620
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242316
Order uniform convexity in Banach spaces with an application
Monther Rashed Alfuraidan and Mohamed Amine Khamsi.
Proc. Amer. Math. Soc. 149 (2021), 1621-1630
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242317
Prevalent uniqueness in ergodic optimisation
Ian D. Morris.
Proc. Amer. Math. Soc. 149 (2021), 1631-1639
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242318
A lower bound for the Kähler-Einstein distance from the Diederich-Fornæss index
Andrew Zimmer.
Proc. Amer. Math. Soc. 149 (2021), 1641-1646
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242319
Convergence to traveling waves for time-periodic bistable reaction-diffusion equations
Weiwei Ding.
Proc. Amer. Math. Soc. 149 (2021), 1647-1661
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242320
A note on the Weyl formula for balls in $\mathbb {R}^d$
Jingwei Guo.
Proc. Amer. Math. Soc. 149 (2021), 1663-1675
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242321
Note on time-regularity for weak solutions to parabolic systems of $p$-Laplace type
Simon Bortz, Moritz Egert and Olli Saari.
Proc. Amer. Math. Soc. 149 (2021), 1677-1685
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242322
The closing lemma and the planar general density theorem for Sobolev maps
Assis Azevedo, Davide Azevedo, Mário Bessa and Maria Joana Torres.
Proc. Amer. Math. Soc. 149 (2021), 1687-1696
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242323
Exact asymptotic behavior of pulsating traveling waves for a periodic monostable lattice dynamical system
Shi-Liang Wu, Guang-Sheng Chen and Cheng-Hsiung Hsu.
Proc. Amer. Math. Soc. 149 (2021), 1697-1710
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242324
Flocking in a two-agent Cucker-Smale model with large delay
Jianfei Cheng, Zhuchun Li and Jianhong Wu.
Proc. Amer. Math. Soc. 149 (2021), 1711-1721
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242325
Affine functions and Busemann functions on complete Finsler manifolds
Nobuhiro Innami, Yoe Itokawa, Tetsuya Nagano and Katsuhiro Shiohama.
Proc. Amer. Math. Soc. 149 (2021), 1723-1732
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242326
On complete gradient steady Ricci solitons with vanishing $D$-tensor
Huai-Dong Cao and Jiangtao Yu.
Proc. Amer. Math. Soc. 149 (2021), 1733-1742
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242327
Boundary rigidity of convex cocompact real hyperbolic manifolds
Inkang Kim.
Proc. Amer. Math. Soc. 149 (2021), 1743-1746
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242328
0-Concordance of 2-knots
Nathan Sunukjian.
Proc. Amer. Math. Soc. 149 (2021), 1747-1755
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242329
A refinement of the Ozsváth-Szabó large integer surgery formula and knot concordance
Linh Truong.
Proc. Amer. Math. Soc. 149 (2021), 1757-1771
Abstract, references and article information
Full-text PDF
MathSciNet review: 4242330
A countable dense homogeneous topological vector space is a Baire space
Tadeusz Dobrowolski, Mikołaj Krupski and Witold Marciszewski.
Proc. Amer. Math. Soc. 149 (2021), 1773-1789
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242331
Nielsen realization for infinite-type surfaces
Santana Afton, Danny Calegari, Lvzhou Chen and Rylee Alanza Lyman.
Proc. Amer. Math. Soc. 149 (2021), 1791-1799
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242332
Simplicial approximation and refinement of monoidal topological complexity
Kohei Tanaka.
Proc. Amer. Math. Soc. 149 (2021), 1801-1815
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4242333